On the complete tuple of roots of the operator equation corresponding to a polynomial operator bundle

A. S. Markus, I. V. Mereuca

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

The paper treats the relationship between spectral properties of an nth degree polynomial operator bundle and spectral properties of roots of the corresponding operator equation. Basic to this investigation is the concept, introduced in this paper, of Vandermonde operator.

Original languageEnglish
Pages (from-to)1105-1128
Number of pages24
JournalMathematics of the USSR - Izvestija
Volume7
Issue number5
DOIs
StatePublished - 31 Oct 1973

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On the complete tuple of roots of the operator equation corresponding to a polynomial operator bundle'. Together they form a unique fingerprint.

Cite this